Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 236, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Dec 14, 2012, 4:03 PM CST for Armstrong County, Carson County, Hutchinson County, Texas. It was in force for 73 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2012, 4:03 PM CST (22:03 UTC)
- Expired
- Dec 14, 2012, 5:16 PM CST
- In force
- 73 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Hutchinson County, TX
The radar
The Amarillo radar (KAMA), 43 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 4:15 PM CST | TORNADO | 3 Ne Washburn, TX | TORNADO LASTED APPROXIMATELY 5 MINUTES. SPOTTER PROVIDED PHOTOGRAPHIC EVIDENCE. |
| Dec 14, 4:17 PM CST | TORNADO | 3 Ne Washburn, TX | EF0 TORNADO LASTED APPROXIMATELY 5 MINUTES. SPOTTER PROVIDED PHOTOGRAPHIC EVIDENCE. |
| Dec 14, 4:26 PM CST | TSTM WND GST 60 | Claude, TX | |
| Dec 14, 4:35 PM CST | HAIL 0.75 | 1 S Borger, TX | GUSTY WINDS TO 55 MPH ALSO OBSERVED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 14, 2:28 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
805 WUUS54 KAMA 142203 SVRAMA TXC011-065-233-142330- /O.NEW.KAMA.SV.W.0236.121214T2203Z-121214T2330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 403 PM CST FRI DEC 14 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS... CARSON COUNTY IN THE PANHANDLE OF TEXAS... HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 530 PM CST * AT 400 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF SUNRAY TO 10 MILES SOUTHWEST OF WAYSIDE...AND MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... PANHANDLE... CLAUDE... BORGER... WHITE DEER... WAYSIDE... WASHBURN... STINNETT... SKELLYTOWN... SANFORD... PRINGLE... GROOM... GOODNIGHT... FRITCH... PANTEX... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 114. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3605 10162 3606 10109 3475 10109 3474 10163 TIME...MOT...LOC 2203Z 246DEG 51KT 3589 10170 3469 10161 $$ LG
5 follow-up statements
536 WWUS54 KAMA 142229 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 429 PM CST FRI DEC 14 2012 TXC011-065-233-142330- /O.CON.KAMA.SV.W.0236.000000T0000Z-121214T2330Z/ HUTCHINSON TX-CARSON TX-ARMSTRONG TX- 429 PM CST FRI DEC 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG... CARSON AND HUTCHINSON COUNTIES UNTIL 530 PM CST... AT 426 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF PRINGLE TO 12 MILES EAST OF WAYSIDE...MOVING EAST AT 50 MPH. * LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS INCLUDE... PANHANDLE... CLAUDE... BORGER... WHITE DEER... WAYSIDE... WASHBURN... STINNETT... SKELLYTOWN... SANFORD... PRINGLE... GROOM... GOODNIGHT... FRITCH... PANTEX... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 114. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3605 10162 3606 10109 3475 10109 3474 10163 TIME...MOT...LOC 2229Z 250DEG 45KT 3601 10137 3481 10129 $$ LG
195 WWUS54 KAMA 142246 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 446 PM CST FRI DEC 14 2012 TXC011-065-233-142330- /O.CON.KAMA.SV.W.0236.000000T0000Z-121214T2330Z/ HUTCHINSON TX-CARSON TX-ARMSTRONG TX- 446 PM CST FRI DEC 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG... CARSON AND HUTCHINSON COUNTIES UNTIL 530 PM CST... AT 443 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF PRINGLE TO 12 MILES SOUTHWEST OF CLARENDON...MOVING EAST AT 50 MPH. * LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS INCLUDE... PANHANDLE... CLAUDE... BORGER... WHITE DEER... WAYSIDE... WASHBURN... STINNETT... SKELLYTOWN... SANFORD... PRINGLE... GROOM... GOODNIGHT... FRITCH... PANTEX... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 114. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3605 10162 3606 10109 3475 10109 3474 10163 TIME...MOT...LOC 2246Z 250DEG 45KT 3604 10121 3488 10105 $$ LG
141 WWUS54 KAMA 142253 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 453 PM CST FRI DEC 14 2012 TXC011-065-233-142330- /O.CON.KAMA.SV.W.0236.000000T0000Z-121214T2330Z/ HUTCHINSON TX-CARSON TX-ARMSTRONG TX- 453 PM CST FRI DEC 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG... CARSON AND HUTCHINSON COUNTIES UNTIL 530 PM CST... AT 447 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF SPEARMAN TO 12 MILES SOUTHWEST OF CLARENDON...MOVING EAST AT 50 MPH. * LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS INCLUDE... PANHANDLE... CLAUDE... BORGER... WHITE DEER... WAYSIDE... WASHBURN... STINNETT... SKELLYTOWN... SANFORD... PRINGLE... GROOM... GOODNIGHT... FRITCH... PANTEX... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 114. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3605 10162 3606 10109 3475 10109 3474 10163 TIME...MOT...LOC 2251Z 250DEG 45KT 3604 10118 3488 10102 $$ LG
559 WWUS54 KAMA 142300 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 500 PM CST FRI DEC 14 2012 TXC011-065-233-142330- /O.CON.KAMA.SV.W.0236.000000T0000Z-121214T2330Z/ HUTCHINSON TX-CARSON TX-ARMSTRONG TX- 500 PM CST FRI DEC 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ARMSTRONG... CARSON AND HUTCHINSON COUNTIES UNTIL 530 PM CST... AT 456 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF SPEARMAN TO 14 MILES SOUTH OF GOODNIGHT...MOVING EAST AT 50 MPH. * LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS INCLUDE... PANHANDLE... CLAUDE... BORGER... WHITE DEER... WAYSIDE... WASHBURN... STINNETT... SKELLYTOWN... SANFORD... PRINGLE... GROOM... GOODNIGHT... FRITCH... PANTEX... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 114. LAT...LON 3605 10162 3606 10109 3475 10109 3474 10163 TIME...MOT...LOC 2300Z 250DEG 45KT 3602 10109 3486 10106 $$ LG
160 WWUS54 KAMA 142316 RRA SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 516 PM CST FRI DEC 14 2012 TXC011-065-233-142326- /O.CAN.KAMA.SV.W.0236.000000T0000Z-121214T2330Z/ HUTCHINSON TX-CARSON TX-ARMSTRONG TX- 516 PM CST FRI DEC 14 2012 ...THE SEVERE THUNDERSTORM WARNING FOR ARMSTRONG...CARSON AND HUTCHINSON COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3605 10162 3606 10109 3475 10109 3474 10163 TIME...MOT...LOC 2316Z 250DEG 45KT 3609 10085 3493 10083 $$ LG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 3:03 PM CST, 1 hour earlier.
Area forecast discussion, Dec 14, 3:03 PM CST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CST FRI DEC 14 2012
.DISCUSSION...
BIGGEST CONCERN WILL BE FOR THE FIRST 6 HOURS OF THIS FORECAST.
BEYOND THAT...EXPECT AN ACTIVE...ALBEIT DRY...WEATHER PATTERN FOR THE
REMAINDER OF THE WEEK.
FOR THIS EVENING...LINE OF STORMS JUST STARTING TO ENTER THE WESTERN
PANHANDLES NOW. VWP FROM CANNON RADAR AS WELL AS SODAR DATA FROM
HEREFORD INDICATE WINDS OF 30 TO 50 KT WITHIN LOW LEVELS.
THUS...STRONG WINDS WILL BE THE PRIMARY HAZARD. HOWEVER...DESPITE
ONLY MODEST CAPE VALUES...SHEAR VALUES OF 50KT OR MORE COULD MEAN A
MINOR HAIL THREAT AS WELL. THE LINE OF STORMS SHOULD MOVE THROUGH AT
40 TO 50KT...AS SUCH...EXPECT ALL OF THE STORMS TO EXIT THE REGION
BEFORE MIDNIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF
THE TEXAS PANHANDLE THROUGH 8 PM CST...AT WHICH TIME THE SEVERE
THREAT SHOULD DIMINISH.
TOMORROW AND SUNDAY...SURFACE PRESSURE GRADIENT WILL DECREASE
SOME...BUT STILL BE HIGH ENOUGH FOR THE REGION TO SEE BREEZY OR WINDY
CONDITIONS THROUGH MID DAY SUNDAY. IN ADDITION...A WEAK COLD FRONT
SHOULD MOVE THROUGH THE REGION SATURDAY NIGHT.
NEXT WEEK...RATHER QUIET PATTERN SETS UP FOR THE FIRST PART OF THE
WEEK...WITH ONLY A BROAD UPPER LEVEL RIDGE BUILDING IN THROUGH
WEDNESDAY. BY WEDNESDAY OR THURSDAY...A STRONG COLD FRONT IS EXPECTED
TO PUSH THROUGH THE REGION. THERE ARE STILL SOME DIFFERENCES BETWEEN
THE GFS AND ECMWF...SO STAYED CLOSE TO THE PREVIOUS FORECAST.
JOHNSON
&&
.FIRE WEATHER...
WINDY OR BREEZY CONDITIONS ARE EXPECTED THROUGH THE WEEKEND. AT THIS
TIME HOWEVER...RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE
20 PERCENT. HOWEVER...FOR TOMORROW...CONDITIONS WILL BE CLOSE TO
ELEVATED...AND WILL HAVE TO REEVALUATE THE FORECAST RELATIVE HUMIDITY
VALUES ONCE THE COLD FRONT MOVES THROUGH THIS EVENING.
JOHNSON
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 32 58 32 52 27 / 10 0 0 0 0
BEAVER OK 31 61 30 53 25 / 40 0 0 0 0
BOISE CITY OK 30 56 28 48 20 / 5 0 0 0 0
BORGER TX 36 61 35 52 29 / 20 0 0 0 0
BOYS RANCH TX 33 58 30 53 26 / 5 0 0 0 0
CANYON TX 31 59 31 53 25 / 5 0 0 0 0
CLARENDON TX 36 62 35 57 30 / 20 0 0 0 0
DALHART TX 25 56 26 50 20 / 5 0 0 0 0
GUYMON OK 31 58 30 52 23 / 20 0 0 0 0
HEREFORD TX 31 58 30 53 24 / 5 0 0 0 0
LIPSCOMB TX 35 61 32 53 26 / 40 0 0 0 0
PAMPA TX 34 55 32 53 27 / 20 0 0 0 0
SHAMROCK TX 36 62 35 57 28 / 40 0 0 0 0
WELLINGTON TX 36 64 35 61 30 / 40 0 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: DEAF SMITH...OLDHAM...POTTER...RANDALL.
OK...NONE.
&&
15/16Hazardous weather outlook, Dec 14, 2:38 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 238 PM CST FRI DEC 14 2012 OKZ001>003-TXZ001>020-151200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 238 PM CST FRI DEC 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND OVER THE FAR EASTERN SECTIONS THIS EVENING. WIND GUSTS ABOVE 60 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS...MAINLY OVER LOCATIONS IN THE SOUTHERN AND CENTRAL TEXAS PANHANDLE. IN ADDITION...SOME HAIL UP TO QUARTER SIZE IS POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE TEXAS PANHANDLE THROUGH 8 PM CST. STRONG SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED BEHIND THE MAIN LINE OF STORMS AND COLD FRONT LATE THIS AFTERNOON IN THE SOUTHWESTERN TEXAS PANHANDLE. A WIND ADVISORY IS IN EFFECT FOR THIS AREA UNTIL 6 PM TODAY. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TODAY AND TONIGHT DUE TO THE BREEZY TO WINDY CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER MUCH OF THE TEXAS PANHANDLE THROUGH EARLY THIS EVENING. JOHNSON
In the hours before
Local storm report, Dec 14, 3:36 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
336 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 1 NNW HEREFORD 34.84N 102.41W
12/14/2012 M66 MPH DEAF SMITH TX BROADCAST MEDIA
VIA SCHOOLNET
&&
EVENT NUMBER AMA1200730
FENNERLocal storm report, Dec 14, 3:39 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
339 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 15 N VEGA 35.46N 102.43W
12/14/2012 OLDHAM TX BROADCAST MEDIA
A COUPLE OF TRUCKS WERE OVERTURNED ON US HIGHWAY 385.
&&
EVENT NUMBER AMA1200731
FENNERLocal storm report, Dec 14, 3:43 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
343 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 12 SSW VEGA 35.09N 102.51W
12/14/2012 DEAF SMITH TX TRAINED SPOTTER
CENTER PIVOTS BLOWN OVER WITH PEA SIZE HAIL. WINDS
ESTIMATED BETWEEN 60 AND 70 MPH
&&
EVENT NUMBER AMA1200732
SFJLocal storm report, Dec 14, 3:47 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND GST 14 SE BUFFALO LAKE 34.76N 101.96W
12/14/2012 M68 MPH RANDALL TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1200733
SFJLocal storm report, Dec 14, 3:54 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
354 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND GST 6 SW AMARILLO 35.14N 101.91W
12/14/2012 E70 MPH RANDALL TX NWS EMPLOYEE
WITH PEA SIZED HAIL
&&
EVENT NUMBER AMA1200735
SFJLocal storm report, Dec 14, 3:55 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
355 PM CST FRI DEC 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND GST 1 WSW CANYON 34.98N 101.94W
12/14/2012 E60 MPH RANDALL TX PUBLIC
CANYON JUNIOR HIGH SCHOOL
&&
EVENT NUMBER AMA1200736
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 6:30 AM CST | Wind Advisory | AMA | Deaf Smith, Oldham, Potter, Randall | 12 hr |
| Dec 14, 2:17 PM CST | Special Weather Statement | AMA | Deaf Smith, Oldham | 28 min |
| Dec 14, 2:32 PM CST | Special Weather Statement | AMA | Deaf Smith, Oldham | 28 min |
| Dec 14, 2:40 PM CST | Special Weather Statement | AMA | Deaf Smith, Oldham | 35 min |
| Dec 14, 2:54 PM CST | Special Weather Statement | AMA | Oldham | 36 min |
| Dec 14, 3:05 PM CST | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 55 min |
| Dec 14, 3:25 PM CST | Severe Thunderstorm Warning | AMA | Moore, Potter, Randall | 95 min |
| Dec 14, 4:12 PM CST | Areal Flood Advisory | AMA | Potter, Randall | 108 min |
| Dec 14, 4:19 PM CST | Tornado Warning | AMA | Armstrong, Carson | 26 min |
| Dec 14, 4:42 PM CST | Special Weather Statement | AMA | Donley, Gray, Roberts | 33 min |
| Dec 14, 4:48 PM CST | Severe Thunderstorm Warning | AMA | Donley, Gray | 52 min |
| Dec 14, 4:53 PM CST | Tornado Warning | AMA | Donley | 27 min |
| Dec 14, 4:54 PM CST | Tornado Warning | AMA | Gray | 26 min |
| Dec 14, 5:13 PM CST | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 68 min |
| Dec 14, 5:39 PM CST | Special Weather Statement | AMA | Hemphill, Lipscomb | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.